EconPapers    
Economics at your fingertips  
 

Persistence and Stability for a Generalized Leslie-Gower Model with Stage Structure and Dispersal

Hai-Feng Huo, Zhan-Ping Ma and Chun-Ying Liu

Abstract and Applied Analysis, 2009, vol. 2009, 1-17

Abstract:

A generalized version of the Leslie-Gower predator-prey model that incorporates the prey structure and predator dispersal in two-patch environments is introduced. The focus is on the study of the boundedness of solution, permanence, and extinction of the model. Sufficient conditions for global asymptotic stability of the positive equilibrium are derived by constructing a Lyapunov functional. Numerical simulations are also presented to illustrate our main results.

Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/135843.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/135843.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:135843

DOI: 10.1155/2009/135843

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:135843